# SDR UPS00231267

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1175 - 1181
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FUSELAGE COMPLY WITH D185003 CORROSION AT STA 118 3 LEFT SIDE.  CUT OUT DAMAGED SECTION AT STR 9 LT BS1181 TO 1175 PER SRM 51-10-1.  PERFORMED HFEC INSP OF CUTOUT PER NDT PART 6 51-10-1 FIG 4 AND NO CRACKS NOTED.  COMPLETED REPAIR PER SRM 51-10-1.
